# SDR QXEA200701037

- Difficulty date: June 24, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,662 hours, 16,033 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5551
- Part serial: 067C0102
- Condition: Intermittent
- Location: Nr 2
- Part time: 6,497 hours, 3,202 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2332: THE NR 2 AC GENERATOR LIGHT COMES ON INTERMITTENTLY.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AC GENERATOR IAW Q400 TASK CARD 6242101.  SYSTEM OPS CHECK GOOD IAW Q400 AMM 24-21-00-710-801.  AIRCRAFT RETURNED TO SERVICE.
